Show simple item record

dc.contributor.authorAdem, Khadijo Rashid
dc.contributor.authorKhalique, Chaudry Masood
dc.date.accessioned2016-03-16T12:08:53Z
dc.date.available2016-03-16T12:08:53Z
dc.date.issued2014
dc.identifier.citationAdem, Khadijo Rashid & Khalique, Chaudry Masood. 2014. Conservation laws and traveling wave solutions of a generalized Nonlinear ZK-BBM equation. Abstract and Applied Analysis, 2014 (2014):1-5. [http://www.hindawi.com/journals/aaa/2014/139513/]en_US
dc.description.abstractWe study a generalized two-dimensional nonlinear Zakharov-Kuznetsov-Benjamin-Bona-Mahony (ZK-BBM) equation, which is in fact Benjamin-Bona-Mahony equation formulated in the ZK sense. Conservation laws for this equation are constructed by using the new conservation theorem due to Ibragimov and the multiplier method. Furthermore, traveling wave solutions are obtained by employing the (G'/G)-expansion methoden_US
dc.description.urihttp://www.hindawi.com/journals/aaa/2014/139513/
dc.description.urihttp://dx.doi.org/10.1155/2014/139513
dc.language.isoenen_US
dc.publisherHindawi publishing corporationen_US
dc.titleConservation laws and traveling wave solutions of a generalized Nonlinear ZK-BBM equationen_US
dc.typeArticleen_US
dc.contributor.researchID17103045 - Adem, Khadijo Rashid
dc.contributor.researchID20559860 - Khalique, Chaudry Masood


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record